MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A results mix up occurred involving two sample ids.The customer reported an issue involving incorrect results appearing in their laboratory information system (lis) (seacoast laboratory data systems).After testing on (b)(6) 2026, a physician questioned the lipid panel results on (b)(6) 2026.The customer re-ran the patient sample, and the alinity results matched the original analyzer results, but did not match the values shown in the laboratory information system (lis).To investigate further, the customer also re-ran the comprehensive metabolic panel (cmpn), and again the lis results did not match.Sample id (b)(6) received test results that did not belong to this sample.The results that were posted to sample id (b)(6) were the correct results for sample id (b)(6).As a result, sample id (b)(6) did not receive its own results, and sample id (b)(6) was reported with incorrect results.The following data was provided: tested on (b)(6) 2026, (b)(6).Trig = 134 mg/dl.Hdl = 37 mg/dl.Chol2 = 89 mg/dl.Glucose = 145 mg/dl.Co2 = 30 mmol/l.Tbili2 = 0.73 mg/dl.Crea2 = 0.91 mg/dl.K-c = 4.04 mmol/l.Na-c = 142 mmol/l.Cl-c = 104 mmol/l.Albumin = 4.41 g/dl.Calcium = 9.2 mg/dl.Tpro = 6.43 g/dl.Alkp = 72 u/l.Urea = 21 mg/dl.Ast2 = 15 u/l.Alt2 =13 u/l.Tested on (b)(6) 2026, sid (b)(6).Trig = 60 mg/dl.Hdl = 45 mg/dl.Chol2 = 175 mg/dl.Glucose = 102 mg/dl.Co2 = 25 mmol/l.Tbili2 = 0.20 mg/dl.Crea2 = 0.60 mg/dl.Na-c = 139 mmol/l.Cl-c = 106 mmol/l.K-c = 4.39 mmol/l.Albumin = 4.46 g/dl.Calcium = 9.1 mg/dl.Tpro = 6.56 g/dl.Urea = 14 mg/dl.Ast2 = 16 u/l.Alt2 = 12 u/l.Tested on (b)(6) 2026: triglyceride = 60 mg/dl.Hdl = 46 mg/dl.Chol2 = 172 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint describes an issue in which the user reported that the lipid panel and comprehensive metabolic panel (cmp) results did not match the results recorded in the lis.The customer¿s lis vendor reviewed the data and found a missing end of transmission (eot) character that should have been between each complete record.A review of tracking and trending did not identify any trends for the alinity ci-series system control module, serial number (b)(6), and the alinity ci software v3.6.0, associated with the issue described in this complaint.A review of the manufacturing documentation did not identify any nonconformances related to the complaint issue.After further investigation, the required system logs were not retrieved on the dates the issue occurred, therefore there was not sufficient information to evaluate the issue further.Review of the alinity ci-series operations manual provides adequate instructions and overview on how the host setup screen displays the interface, transmission, and results release settings, and how to configure host settings.Based on the investigation, no systemic issue or product deficiency of the alinity ci-series system control module for serial (b)(6) or alinity system software v3.6.0 was identified.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
A results mix up occurred involving two sample ids.The customer reported an issue involving incorrect results appearing in their laboratory information system (lis) (b)(4).After testing on (b)(6) 2026, a physician questioned the lipid panel results on (b)(6) 2026.The customer re-ran the patient sample, and the alinity results matched the original analyzer results, but did not match the values shown in the laboratory information system (lis).To investigate further, the customer also re-ran the comprehensive metabolic panel (cmpn), and again the lis results did not match.Sample id (b)(6) received test results that did not belong to this sample.The results that were posted to sample id (b)(6) were the correct results for sample id(b)(6).As a result, sample id (b)(6) did not receive its own results, and sample id (b)(6) was reported with incorrect results.The following data was provided: tested on (b)(6) 2026, (b)(6) trig = 134 mg/dl hdl = 37 mg/dl chol2 = 89 mg/dl glucose = 145 mg/dl co2 = 30 mmol/l tbili2 = 0.73 mg/dl crea2 = 0.91 mg/dl k-c = 4.04 mmol/l na-c = 142 mmol/l cl-c = 104 mmol/l albumin = 4.41 g/dl calcium = 9.2 mg/dl tpro = 6.43 g/dl alkp = 72 u/l urea = 21 mg/dl ast2 = 15 u/l alt2 =13 u/l tested on 1(b)(6) 2026, sid (b)(6) trig = 60 mg/dl hdl = 45 mg/dl chol2 = 175 mg/dl glucose = 102 mg/dl co2 = 25 mmol/l tbili2 = 0.20 mg/dl crea2 = 0.60 mg/dl na-c = 139 mmol/l cl-c = 106 mmol/l k-c = 4.39 mmol/l albumin = 4.46 g/dl calcium = 9.1 mg/dl tpro = 6.56 g/dl urea = 14 mg/dl ast2 = 16 u/l alt2 = 12 u/l tested on (b)(6) 2026: triglyceride = 60 mg/dl hdl = 46 mg/dl chol2 = 172 mg/dl there was no impact to patient management reported.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24546061
Report Number3016438761-2026-00122
Device Sequence Number20265077
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown